# SDR ALGA104360

- Difficulty date: May 1, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- Aircraft time: 10,606 hours
- Engine: Allsn 250C30
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Part serial: NSN
- Condition: Worn
- Location: Tail Rotor
- Part time: 385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING AXIAL PLAY BEYOND MAX.  INSTALLED NEW BEARINGS AND SLEEVES BY O/H SHOP.
